# SDR AALA971729

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Broken
- Location: Bs 343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 5R BROKEN TOP AND BOTTOM FLANGE AT STATION 343.  REPAIRED STRINGER 5R PER SRM 53-10-3.  (M)
